# SDR 2008UALA06411

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 259,645 hours, 6,568 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WITH RIGHT ENGINE BLEED SELECTED DO NOT GET GREEN BAR ON AIR PAGE TO OPERATE PACKS.  PRSOV VALVE OPENS ONLY.  STATUS MESSAGE R PRSOV BLEED. MAT MESSAGE 36-10380.  FOUND R PRSOV MUSCLE LINE GALLED.  REPLACED R PRSOV AND R PRSOV CONTROLLER.  ENGINE RUN RIGHT BLEED OPENS AND CLOSES, PACKS DO NOT COME ON WITH RIGHT ENGINE BLEED.  REPLACED MANIFOLD DUAL TEMP SENSOR (P/N 1150322-1).
